MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Codes Fail-Safe Problem (2936); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system had a leakage.There is currently no information whether it was during patient treatment or during system checkout.No patient harm as been reported.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
It was reported that the anesthesia system fails several tests during the system checkout.Our field service engineer (fse) investigate the system on-site and replaced the reflector o2 gas module.Following the replacement, the anesthesia system has been returned to clinical use and is functioning correctly.The replaced part were retained by the customer and not returned, and thus preventing further analysis.Upon reviewing the device log, the reported issues were confirmed, indicating faults in the reflector gas module or the nozzle unit inside the module.Our conclusion, based on the available information and log analysis, is that the replaced gas module resolved the issue however, the underlying cause of the issue can not be establish since the part was kept by the customer.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22824743
Report Number8010042-2025-0001266
Device Sequence Number4553679
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)181004
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown